Full Name
Chan,Alexandre
Variants
Chan, A.
Chan, Alexandre
Chan A
 
 
 
Email
gmschal@nus.edu.sg
 

Publications

Results 1-20 of 88 (Search time: 0.007 seconds).

Issue DateTitleAuthor(s)
1Jun-2010A prospective study to evaluate the feasibility and economic benefits of rapid infusion rituximab at an Asian cancer centerChiang, J.; Chan, A. ; Shih, V.; Hee, S.W.; Tao, M.; Lim, S.T.
22017A step forward in addressing cancer survivorship in the Asia-Pacific regionChan, R.J; Chan, A ; Yates, P; Molassiotis, A
32013Acknowledging the relevance of cognitive changes in cancer patients: Perspectives of oncology practitioners in AsiaCheung, Y.T.; Shwe, M.; Tan, E.H.J.; Chui, W.K. ; Ng, R.; Chan, A. 
4Dec-2013Affordability of cancer treatment for aging cancer patients in Singapore: An analysis of health, lifestyle, and financial burdenChan, A. ; Chiang, Y.Y.; Low, X.H. ; Yap, K.Y.-L.; Ng, R.
5Jul-2012An evaluation on the neuropsychological tests used in the assessment of postchemotherapy cognitive changes in breast cancer survivorsCheung, Y.T.; Tan, E.H.-J.; Chan, A. 
6Jul-2010An onco-informatics database for anticancer drug interactions with complementary and alternative medicines used in cancer treatment and supportive care: An overview of the oncorx projectYap, K.Y.-L.; Kuo, E.Y.; Lee, J.J.J.; Chui, W.K. ; Chan, A. 
7Nov-2012Antiemetic effectiveness and nausea and vomiting incidence during capecitabine and oxaliplatin chemotherapyChan, A. ; Tan, S.H.; Low, X.H. ; Yap, K.Y.-L.
8May-2012Aprepitant for Patients Receiving Highly Emetogenic Chemotherapy: An Economic Analysis for SingaporeLopes, G.; Burke, T.; Pellissier, J.; Zhang, X.-H.; Dedhiya, S.; Chan, A. 
99-May-2016Are adolescent and young adult cancer patients affected by ‘chemobrain’?: a call for evidenceAlexandre Chan ; Terence Ng; Raymondjavan Chan; Eileen Poon; Mohamad Farid
102019Are we mis-estimating chemotherapy-induced peripheral neuropathy? Analysis of assessment methodologies from a prospective, multinational, longitudinal cohort study of patients receiving neurotoxic chemotherapyMolassiotis, A; Cheng, H.L; Lopez, V ; Au, J.S.K; Chan, A ; Bandla, A ; Leung, K.T; Li, Y.C; Wong, K.H; Suen, L.K.P; Chan, C.W; Yorke, J; Farrell, C; Sundar, R
11Jun-2012Assessment of the relationship between adherence with antiemetic drug therapy and control of nausea and vomiting in breast cancer patients receiving anthracycline-based chemotherapyChan, A. ; Low, X.H. ; Yap, K.Y.-L.
12Aug-2013Breakthrough febrile neutropenia and associated complications among elderly cancer patients receiving myelosuppressive chemotherapy for solid tumors and lymphomasChan, A. ; Lee, C.P.; Chiang, J.; Ng, R.
13Mar-2011Breakthrough febrile neutropenia and associated complications in non-Hodgkin's lymphoma patients receiving pegfilgrastimNg, J.H.; Ang, X.Y.; Tan, S.H.; Tao, M.; Lim, S.T.; Chan, A. 
14Jan-2010Cancer informatics for the clinician: An interaction database for chemotherapy regimens and antiepileptic drugsYap, K.Y.-L.; Chan, A. ; Chui, W.K. ; Chen, Y.Z. 
15Dec-2012Clinical Impact of Drug-Drug Interaction Between Aspirin and Prednisolone at a Cancer CenterKoomanan, N.; Ko, Y. ; Yong, W.-P. ; Ng, R.; Wong, Y.-P.; Lim, S.-W. ; Salim, A. ; Chan, A. 
16Jan-2012Clinical outcomes for cancer patients using complementary and alternative medicineChan, A. ; Lin, T.H.; Shih, V.; Ching, T.H.; Chiang, J.
17Mar-2013Clinical pharmacy services and research for lymphoma patients at a cancer centerChan, A. ; Shih, V.; Chiang, J.; Chew, L. ; Tay, K.; Quek, R.; Tao, M.; Lim, S.T.
18Oct-2013Clinical practice guidelines for the prevention and treatment of acute and late radiation reactions from the MASCC Skin Toxicity Study GroupWong, R.K.S.; Bensadoun, R.-J.; Boers-Doets, C.B.; Bryce, J.; Chan, A. ; Epstein, J.B.; Eaby-Sandy, B.; Lacouture, M.E.
19Aug-2011Clinical practice guidelines for the prevention and treatment of EGFR inhibitor-associated dermatologic toxicitiesLacouture, M.E.; Anadkat, M.J.; Bensadoun, R.-J.; Bryce, J.; Chan, A. ; Epstein, J.B.; Eaby-Sandy, B.; Murphy, B.A.
20Mar-2009Clinical predictors of chemotherapy-induced nausea and vomiting in breast cancer patients receiving adjuvant doxorubicin and cyclophosphamideShih, V.; Wan, H.S.; Chan, A.